Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Isoperimetric inequalities for the Dirichlet eigenvalue problem


Authors: Cornelius O. Horgan and Lewis T. Wheeler
Journal: Quart. Appl. Math. 35 (1977), 406-409
MSC: Primary 35P15
DOI: https://doi.org/10.1090/qam/481624
MathSciNet review: 481624
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Isoperimetric inequalities for the first Dirichlet eigenvalue are discussed, with application to the development of an approximate formula appropriate for thin strip domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35P15

Retrieve articles in all journals with MSC: 35P15


Additional Information

DOI: https://doi.org/10.1090/qam/481624
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society